# SDR AALA20120104TUL01

- Difficulty date: January 4, 2012
- Submitted: January 11, 2012
- Operation: Air carrier
- Aircraft: N663AM
- Make and model: Boeing 757223
- Aircraft serial: 25297
- Aircraft time: 62,183 hours, 21,489 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Dented
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NUMBER 9 SLAT, TRAILING EDGE WEDGE SKIN DENTED.  REMOVED DAMAGE AND INSTALLED DOUBLER PER SRM 57-43-02 AND 51-70-10.
